BIROn - Birkbeck Institutional Research Online

Maximum likelihood estimation of linear models for longitudinal data with inequality constraints

Xu, Jing and Wang, J. (2008) Maximum likelihood estimation of linear models for longitudinal data with inequality constraints. Communications in Statistics - Theory and Methods 37 (6), pp. 931-946. ISSN 0361-0926.

[img] Text (Pre-print (unrefereed))
2913.pdf
Restricted to Repository staff only

Download (464Kb)
Official URL: http://dx.doi.org/10.1080/03610920701762788

Abstract

Maximum likelihood (ML) estimation for linear models with longitudinal data under inequality restrictions is investigated. Within-subject correlations are modeled by parametric structure. Asymptotic properties of constrained ML estimates, including strong consistency, approximate representation and asymptotic distribution, are derived. Finally, the ML estimators with and without constraints are compared in terms of sample bias, sample mean-square error MSE and sample variance of the estimators by a simulation.

Item Type: Article
Keyword(s) / Subject(s): Approximate representation, asymptotic distribution, inequality constraints, longitudinal data
School or Research Centre: Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
Depositing User: Administrator
Date Deposited: 08 Dec 2010 12:05
Last Modified: 17 Apr 2013 12:33
URI: http://eprints.bbk.ac.uk/id/eprint/2913

Archive Staff Only (login required)

Edit/View Item Edit/View Item